# SDR CALA2022110403032

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 73,929 hours, 30,816 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Eiu
- Part number: 3957985205
- Part serial: 1841
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AMBER ENG 2 OIL LO PR SHORTLY AFTER TAKEOFF FOUND #2 EIU AT FAULT, REPLACED RIGHT EIU REF AMM 73-25-34-400-041. CHECKED TERMINAL BLOCK TM 817 SERVICE TIP MT 79-005 WITH NO DEFECTS. OP CHECK GOOD WITH #2 FADEC AND EIU #2. ADD EMP:U007807 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1917377  SN OFF 1841 UNIT, ENGINE IN  OFF 31-7330-9-0001 1841 ON 31-7330-9-0001 1132
